Extreme Fatigue - Infection?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kam#7
Regular Member


Date Joined Jun 2008
Total Posts : 125
   Posted 9/13/2008 3:45 PM (GMT -7)   
Hi Everyone -

I am hoping someone on here can help me figure out what is going on with my crazy body!

I have been on Imuran for about 2 months with very good results. A little over a week ago, I had to go on a 10 day course of Cipro for a urinary tract infection.

In the last few days, I am sooooooooo tired. It is like I need toothpicks to keep my eyes open. I am not running a fever, although I seem to get overheated very easily. I have been getting plenty of sleep...I just can't seem to shake this feeling of extreme fatigue.

I am pooping a little bit more than ususal, but not to the point of dehydration. Although I will say that I have been having a lot more "spasms" when I poop. And I seem to be working really hard in the bathroom. Now that I think about it, I am hitting the bathroom within 5 minutes of being finished eating.

I know the feeling of being tired from pooping too much and not absorbing anything - this feeling is different. My eyelids are so heavy and every time I do anything, I want to take a nap.

Is this the imuran? Is my body still fighting this urinary tract infection after 8 days of cipro?

ANY feedback would be much appreciated
35 year old female - Diagnosed w/Crohn's 2002 - Surgery 2004

Currently taking: Pentasa, Entocort, Imuran, Immodium, Zoloft, Wellbutrin, Seroquel


gachrons
Veteran Member


Date Joined Mar 2007
Total Posts : 4527
   Posted 9/13/2008 5:10 PM (GMT -7)   
Hi I didn't have sleep issues on Imuran but I know someone who has a urine infection and is very tired too. So am leaning towards the urine problem but hopefully others will know more or you could run it by your Dr. lol gail
Hallarious woman over 50 ,CD ,IBS 27 years--resection,fistula's,obstructions,and still alive.lol gail


chroniemomx2
Veteran Member


Date Joined Apr 2005
Total Posts : 2346
   Posted 9/13/2008 5:40 PM (GMT -7)   

When I was on imuran, and it finally kicked in, I had extreme fatigue.  I started taking it at night, and I was totally fine.  So, if you aren't taking it at night, I would try that for a start.

Have you had a recent blood draw for the imuran?  You want to make sure that it isn't knocking your white count too low. 


CrazyHarry
Veteran Member


Date Joined Mar 2006
Total Posts : 1034
   Posted 9/14/2008 7:32 AM (GMT -7)   
...or it could be affecting your red count. you could be anemic and not even know it. check your b-12 levels too.
Crazy Harry

---------------------------------------------
Crohn's since 1993 (17 yrs old then)
surgery in July '05 - removal of 2 inches at ileum and 8 inches of sigmoid colon (had fistula into bladder)
Nov '05 developed colonic inertia; July '06 told i needed ostomy surgery
began maker's diet in August '06 - now feeling the best ever with no symptoms of colonic inertia and i kept my colon
med free as of 10/31/07

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:31 AM (GMT -7)
There are a total of 2,735,335 posts in 301,296 threads.
View Active Threads


Who's Online
This forum has 151398 registered members. Please welcome our newest member, igiveup.
348 Guest(s), 10 Registered Member(s) are currently online.  Details
robotguy, Scaredy Cat, Loutucky, BillyBob@388, maria2016, Denikeef, PA_grandma, InTheShop, k07, Not-there-yet


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer